Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

How to lower down liver enzymes ?

I am a 22 year old female. 5 7 132 pounds. I recently had blood work done and my SGPT was at 121. Lactase and SGOT was also elevated. I drank a lot at the end of college but have cut back since then. I am on zoloft (200 mg/day) and Natazia ( birth control ). What is a good way to lower my liver enzyme levels? Do I need to be worried? Is this abnormal?
Asked On : Thu, 3 Nov 2011
Answers:  1 Views:  1417
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
As your liver enzymes are disturbed you should go for ultra sonography of liver to rule out any major problem in the liver.
Zoloft you are taking also used with caution as it may cause damage to liver so discuss this with your psychiatrist.
Oral contraceptive also should be avoided in liver problem and Natazia is comparatively new oral contraceptive so better not to be used.Take some other contraceptive measures.
Quit alcohol totally.
Ok and bye.
Answered: Thu, 3 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor